# SDR DHL9770125C

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON UPPER SURFACE OF FLOORBEAM AT BS 344, LBL 45 TO 60.  REPLACED T-CAP OF FLOORBEAM BS 344 FROM LBL 65 TO RBL 65 PER SRM 51-30-2, N/R 3616.
